# SDR BAGA20210802002

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 37,527 hours, 18,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 002344
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,527 hours, 18,362 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H CENTER EMERGENCY BATTER PACK INOP DURING SCHEDULED MAINTENANCE TEST - REPLACED EMERGENCY BATTERY PACK IAW AMM 33-50-01
